American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65M20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Julián Fernández Bonder, Pablo Groisman and Julio D. Rossi. On numerical blow-up sets. Proc. Amer. Math. Soc. 130 (2002) 2049-2055. MR 1896041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Julián Fernández Bonder and Julio D. Rossi. Blow-up vs. spurious steady solutions. Proc. Amer. Math. Soc. 129 (2001) 139-144. MR 1712866.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1